Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had spinal surgery, heavy blood flow, only when using toilet. Is it an infection?

I had spinal surgery about 10 days ago and yesterday i noticed that everytime i go toilet and wipe myself there is bloody it started off as spots but now is bright see and heavy. It is only happening when i go toilet, im not going anymore than normal and its doesn t hurt or burn just have tummy ache . Took a sample to my gp and he tested it and said it showed an infection but he wasn t sure where from so have me antibiotic and said if still bleeding come back on Monday
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
due to spinal surgery you must ave been given antibiotics and pain killers whic affect the colon aand rectum with dry mucosa
and the signs are of piles whic developed after surgery and in piles also there is painless bleeding during toilet
get consultation from same doctor to maage te position it is temporary
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor